Alert archive / New Mexico / High Wind Watches in 2012

High Wind Watch 6, NWS Albuquerque, NM

March 7, 2012

NWS Albuquerque, NM issued this high wind watch at Mar 7, 2012, 9:15 PM MST. It took effect at Mar 8, 2012, 5:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 7, 2012, 9:15 PM MST (04:15 UTC)
In effect from
Mar 8, 2012, 5:00 AM MST
Expired
Mar 8, 2012, 4:15 AM MST
In force
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WWUS75 KABQ 080415
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
915 PM MST WED MAR 7 2012

...STRONG EASTERLY WINDS POSSIBLE LATE TONIGHT THROUGH MIDDAY
THURSDAY INTO PORTIONS OF THE MIDDLE AND LOWER RIO GRANDE
VALLEY...

.A STRONG COLD FRONT WILL SURGE THROUGH THE EASTERN PLAINS TONIGHT
AND REACH THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN BEFORE
SUNRISE THURSDAY. AT THE SAME TIME...THE UPPER LEVEL LOW PRESSURE
SYSTEM LOCATED NEAR THE FOUR CORNERS THIS EVENING WILL DIVE SOUTH
AND BE CENTERED NEAR THE GILA BY EARLY THURSDAY. THESE TWO
FEATURES WILL RESULT IN A DEEP AND STRONG EASTERLY FLOW THROUGH
CANYONS AND PASSES INTO THE RIO GRANDE VALLEY LATE TONIGHT THROUGH
MIDDAY THURSDAY. 

NMZ519-520-081200-
/O.NEW.KABQ.HW.A.0006.120308T1200Z-120308T2100Z/
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
915 PM MST WED MAR 7 2012

...HIGH WIND WATCH IN EFFECT FROM 5 AM MST THURSDAY THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM 5 AM MST THURSDAY THROUGH
THURSDAY AFTERNOON. 

* LOCATION...THE MIDDLE AND LOWER RIO GRANDE VALLEY INCLUDING THE
  ALBUQUERQUE METRO AREA SOUTH TO SOCORRO. THE STRONGEST WINDS
  WILL BE FOCUSED ALONG THE WESTERN FOOTHILLS OF THE SANDIA AND
  MANZANO MOUNTAINS.

* WINDS...BECOMING NORTHEAST TO EAST 25 TO 40 MPH WITH GUSTS TO
  AROUND 60 MPH. 

* TIMING...WINDS WILL SHIFT TO THE NORTHEAST AND EAST AFTER
  MIDNIGHT AND STRENGTHEN RAPIDLY AROUND SUNRISE THURSDAY. WINDS
  ARE FORECAST TO DIMINISH THURSDAY AFTERNOON.

* VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN BLOWING DUST. 

* LOCAL IMPACTS...STRONG CROSSWINDS WILL IMPACT TRAVEL ALONG NORTH
  TO SOUTH ORIENTED HIGHWAYS INCLUDING INTERSTATE 25 FROM THE
  BERNALILLO AREA SOUTH THROUGH SOCORRO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR
A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH
AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH
OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS
AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR
FAVORITE MEDIA OUTLET.

&&

$$
1 follow-up statement
487 
WWUS75 KABQ 081115
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 AM MST THU MAR 8 2012

...STRONG EASTERLY WINDS WILL CONTINUE THROUGH EARLY AFTERNOON
OVER PORTIONS OF THE MIDDLE AND LOWER RIO GRANDE VALLEY...

.A STRONG BACK DOOR COLD FRONT HAS SURGED THROUGH THE EASTERN
PLAINS AND INTO GAPS AND CANYONS OF THE CENTRAL MOUNTAIN CHAIN.
EASTERLY FLOW IS BEING CHANNELED AND ACCELERATED THROUGH THESE
GAPS AND CANYONS...CREATING GUSTY WINDS ALONG AND EAST OF THE
MIDDLE TO LOWER RIO GRANDE VALLEY. WINDS ARE EXPECTED TO DECREASE
IN SPEED AFTER NOON WHEN THE SURFACE PRESSURE GRADIENT WILL RELAX.
AREAS IMMEDIATELY BENEATH TIJERAS CANYON...BEAR CANYON...ABO
PASS...AND THE OSCURA GAP WILL BE MOST SUSCEPTIBLE TO THE STRONG
WINDS WHILE MANY LOCALES WEST OF THE RIO GRANDE OBSERVE MUCH
LIGHTER WINDS. 

NMZ519-520-082100-
/O.UPG.KABQ.HW.A.0006.120308T1200Z-120308T2100Z/
/O.NEW.KABQ.WI.Y.0016.120308T1200Z-120308T2100Z/
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
415 AM MST THU MAR 8 2012

...WIND ADVISORY IN EFFECT UNTIL 2 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* LOCATION...THE MIDDLE AND LOWER RIO GRANDE VALLEY INCLUDING 
  THE ALBUQUERQUE METRO AREA SOUTH TO SOCORRO. THE STRONGEST 
  WINDS WILL BE FOCUSED ALONG AND EAST OF THE RIO GRANDE VALLEY. 

* WINDS...BECOMING EAST NORTHEAST 25 TO 35 MPH WITH GUSTS TO
  AROUND 55 MPH.

* TIMING...WINDS WILL REMAIN STRONG THROUGH NOON...SLOWLY
  DECREASING IN SPEED THEREAFTER.

* VISIBILITY...LOCALLY REDUCED TO 5 MILES OR LESS IN BLOWING 
  DUST.

* LOCAL IMPACTS...STRONG CROSSWINDS WILL IMPACT TRAVEL ALONG NORTH
  TO SOUTH ORIENTED HIGHWAYS INCLUDING INTERSTATE 25 FROM THE
  BERNALILLO AREA SOUTH THROUGH SOCORRO. LIGHTWEIGHT OBJECTS WILL
  BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Mar 7, 2:52 PM MST, 6 hours 23 minutes earlier.

Area forecast discussion, Mar 7, 2:52 PM MST, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
252 PM MST WED MAR 7 2012

.DISCUSSION...

...LATE WINTER BLAST OF SNOW AND COLD APPROACHING NEW MEXICO...

A WELL DEFINED UPPER LEVEL LOW PRESSURE SYSTEM CENTERED OVER THE
FOUR CORNERS REGION IS SLIDING VERY SLOWLY SOUTHWARD. THE PACIFIC
COLD FRONT IS STATIONARY BENEATH THIS UPPER WAVE WHILE THE BACK
DOOR PLAINS FRONT IS PUSHING SOUTH ACROSS COLORADO AND ABOUT TO
ENTER OUR NE PLAINS. SNOW WILL EXPAND IN COVERAGE AND INTENSITY
ACROSS THE NORTH THIS EVENING AS LOW LEVEL FORCING INCREASES ALONG
THE FRONT AND INTERACTS WITH COMPLEX TERRAIN AND STRONG UPPER LEVEL
DIFFLUENCE. MODEL QPF IS NOT EXTRAORDINARILY IMPRESSIVE HOWEVER
TOP DOWN MOISTENING AND DEEP UPSLOPE FLOW ALONG THE EAST SLOPES
WILL PROVIDE A GOOD WINDOW OF MODERATE SNOWFALL ACCUMS TONIGHT
INTO FRIDAY...SUPPORTING A PROLONGED PERIOD TO ACCUMULATE WARNING
LEVEL SNOWS.

WILL UPGRADE MOST OF THE WINTER STORM WATCH TO A WARNING. WILL
HOIST ADVISORIES FOR THE MAJORITY OF THE AREA SURROUNDING THIS
WARNING. A GAP WIND WILL DEVELOP IN THE RIO GRANDE VALLEY AND
THIS WILL SET UP CONVERGENCE OVER WEST AND NORTHWEST PORTIONS OF
THE ABQ/SAF METRO AREAS AS INDICATED BY THE HIRES LOCAL WRF MODEL.
HAZARDOUS IMPACTS WILL BE RELEGATED TO THE HIGHER TERRAIN THRU
THURSDAY THEN SPREAD TO ALL AREAS AFTER SUNSET...WITH THE MAIN
FOCUS AREA STRETCHING FROM RED RIVER SOUTH ALONG THE EAST SLOPES
TO LAS VEGAS...CLINES CORNERS...AND THE EAST MTN COMMUNITIES.

MODEL CONSENSUS THROUGH FRIDAY SHOWS THE UPPER WAVE BECOMING
STATIONARY OVER THE NE PLAINS. CONFIDENCE DECREASES SUBSTANTIALLY
AFTER FRIDAY AS MODELS SHOW THE UPPER LOW EITHER RETROGRADING INTO
SE AZ OR EJECTING NE INTO THE PLAINS STATES. ENSEMBLE RUNS DO NOT
OFFER MUCH HELP WITH THIS SO HAVE BASICALLY LEFT ISOLD/SCT POPS IN
THE FORECAST THRU SATURDAY. TEMPS ARE EXPECTED TO MODERATE IN
EITHER SCENARIO SO ANY SNOW WOULD BE MAINLY IN THE HIGH TERRAIN.

EXTENDED GUIDANCE DOES AGREE BEYOND THIS SYSTEM THAT THERE WILL BE
A PATTERN SHIFT TO MODEST WEST SOUTHWEST FLOW OVER NEW MEXICO WITH
SUNNY...DRY...AND WARM WEATHER AND PERIODIC MODERATE BREEZES.

GUYER

&&

.AVIATION...
WIND WILL BE THE MAIN AVIATION WX ISSUE THROUGH EARLY EVENING. GUSTS
EXCEEDING 35 KT WILL BE COMMONPLACE ACROSS NORTHERN AND CENTRAL NM
AND AFFECT MOST TERMINAL FORECAST SITES. AWW CURRENTLY ONGOING FOR
WIND AT ABQ. WINDS WILL LOWER AS THE SUN GOES DOWN MOST PLACES BUT A
BACK DOOR COLD FRONT WILL PLUNGE SOUTHWARD ACROSS THE EASTERN PLAINS
AND PRODUCE PRETTY GUSTY WINDS LATER TONIGHT INTO THURSDAY MORNING.
NOT THINKING AWW WINDS AT THIS TIME FOR EAST WINDS AT THE ABQ
TERMINAL SITE MID MORNING THURSDAY BUT WILL HAVE TO WATCH THAT BASED
ON MODEL MID LEVEL WIND FORECAST. AS AN UPPER LOW AND COLD FRONT
CONVERGE ON THE AREA...ALSO LOOK FOR MVFR AND PROBABLY IFR
CONDITIONS DUE TO PRECIPITATION. THIS WOULD MOST LIKELY FAVOR LVS
AND ABQ AT THIS TIME LATE TONIGHT INTO THURSDAY MORNING. WILL NEED
TO WATCH SAF...FMN AND TCC AS WELL.

NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z.

&&

.FIRE WEATHER...
CURRENT RED FLAG WARNING ON TRACK WITH SEVERAL PLACES OBSERVING
CRITICAL FIRE WEATHER CONDITIONS. WILL ALLOW THAT PRODUCT TO GO TIL
8 PM BUT SUSPECT CONDITIONS WILL ALLEVIATE SOME BEFORE THAT TIME
FRAME. HUMIDITY VALUES ALSO VERY LOW BUT SHOULD RISE TONIGHT AS AN
UPPER LEVEL LOW AND BACK DOOR COLD FRONT CONVERGE ON NORTHERN AND
CENTRAL NM. EXPECT MUCH BETTER RECOVERIES TONIGHT VERSUS LAST NIGHT.

WETTING PRECIPITATION WILL ALSO BE A GOOD POSSIBILITY ALONG THE EAST
SLOPES OF THE CENTRAL MOUNTAINS...PORTIONS OF THE RIO GRANDE VALLEY
AND NORTHWEST MTNS AS WELL AS AREAS ALONG THE CONTINENTAL DIVIDE
EASTWARD THROUGH THURSDAY EVENING. PORTIONS OF THE
PLAIN...ESPECIALLY NORTHEAST AREAS SHOULD ALSO GET SOME BENEFICIAL
MOISTURE BEFORE THE LOW KICKS OUT ON FRIDAY. SOME MODEL DISCREPANCY
ON HOW AND WHEN THE LOW KICKS OFF TO THE EAST DURING THE
FRIDAY/SATURDAY TIME FRAME BUT CONSENSUS IS FOR PRECIPITATION TO
DWINDLE BY FRIDAY EVENING. IT DOES APPEAR THAT THE REST OF THE
WEEKEND INTO THE EARLIER HALF OF NEXT WEEK LOOKS TO BE DRY WITH A
GRADUAL WARMING TREND EACH DAY. LOOK FOR ABOVE NORMAL HIGH
TEMPERATURES BY SUNDAY AND THAT WOULD CONTINUE THROUGH THE EARLIER
HALF OF NEXT WEEK. HUMIDITIES SHOULD ALSO RAPIDLY LOWER BY SUNDAY
AND CONTINUE THAT TREND EARLY NEXT WEEK. PERHAPS EVEN BEING AFFECTED
BY A STRONGER MID LEVEL DRY SLOT.

VENTILATION WILL WONT BE TOO BAD ON THURSDAY EVENING LOW
TEMPERATURES WILL BE WELL BELOW NORMAL. THIS IS MAINLY DUE TO THE
STRONGER SURFACE WIND FLOWS EXPECTED. VENTILATION WILL LOWER ON
FRIDAY BUT STILL EXPECTING SOME DECENT READINGS MOST AREAS EXCEPT
FOR THE NORTHWEST AND PERHAPS SOME MIDDLE RIO GRANDE VALLEY AREAS.
SIMILAR THEME FOR SATURDAY WITH BEST VALUES ACROSS THE EASTERN
PLAINS AND MAINLY FAIR CENTRAL AND WESTERN AREAS. IMPROVEMENTS TO
VENTILATION EXPECTED SUNDAY INTO THE EARLIER HALF OF NEXT WEEK AS
MODERATE WEST TO SOUTHWEST FLOW DEVELOPS AND TEMPERATURES WARM THUS
MIXING HEIGHTS INCREASE. SUSPECT THAT RX BURNING WILL BE PRETTY
DECENT AT LEAST THE EARLIER HALF OF NEXT WEEK IF NOT LONGER.
CONFIDENCE IS MODERATE FOR THIS TIME FRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  27  44  26  53 /  30  20  10   5
DULCE...........................  23  39  15  49 /  40  40  20  10
CUBA............................  25  38  18  48 /  30  60  40  20
GALLUP..........................  21  42  19  49 /  10  20   5   0
EL MORRO........................  20  37  15  41 /  10  30  10   5
GRANTS..........................  22  38  20  45 /  10  40  30  10
QUEMADO.........................  20  39  19  44 /  10  10   5   0
GLENWOOD........................  26  49  23  55 /   5   5   0   0
CHAMA...........................  20  33  12  43 /  60  60  40  20
LOS ALAMOS......................  28  37  21  45 /  40  60  40  20
PECOS...........................  25  33  19  39 /  60  80  60  30
CERRO/QUESTA....................  22  32  13  43 /  60  70  50  30
RED RIVER.......................  14  22   6  35 /  80  80  60  40
ANGEL FIRE......................  17  25  10  35 /  70  80  60  50
TAOS............................  28  34  18  45 /  60  50  40  20
MORA............................  22  29  15  37 /  50  70  60  40
ESPANOLA........................  31  41  19  51 /  30  40  30  10
SANTA FE........................  28  35  21  43 /  40  50  40  20
SANTA FE AIRPORT................  29  37  22  46 /  30  40  30  10
ALBUQUERQUE FOOTHILLS...........  35  38  25  45 /  20  40  30  10
ALBUQUERQUE HEIGHTS.............  36  42  28  47 /  10  30  20  10
ALBUQUERQUE VALLEY..............  36  43  24  49 /  10  30  20  10
ALBUQUERQUE WEST MESA...........  35  41  28  51 /  10  60  30  10
LOS LUNAS.......................  35  44  25  50 /   5  30  20  10
RIO RANCHO......................  35  40  27  49 /  10  60  40  20
SOCORRO.........................  37  46  27  51 /   5  20  10   5
SANDIA PARK/CEDAR CREST.........  27  36  23  44 /  40  70  60  30
TIJERAS.........................  28  39  24  46 /  30  70  40  20
MORIARTY/ESTANCIA...............  27  37  22  41 /  40  60  50  20
CLINES CORNERS..................  26  32  19  38 /  60  80  70  30
GRAN QUIVIRA....................  28  38  22  41 /  10  40  30  20
CARRIZOZO.......................  34  43  24  44 /   5  30  20  10
RUIDOSO.........................  30  36  21  39 /  10  40  30  20
CAPULIN.........................  21  25  19  36 /  50  80  60  60
RATON...........................  25  30  20  45 /  50  60  60  40
SPRINGER........................  27  31  21  43 /  40  60  60  40
LAS VEGAS.......................  22  29  18  39 /  50  80  70  40
CLAYTON.........................  25  32  24  39 /  20  50  60  40
ROY.............................  26  32  24  39 /  20  50  60  40
CONCHAS.........................  35  35  27  43 /  20  30  50  30
SANTA ROSA......................  34  35  26  43 /  20  50  50  30
TUCUMCARI.......................  35  37  26  40 /  20  40  50  30
CLOVIS..........................  34  39  26  41 /  10  20  20  30
PORTALES........................  36  41  27  43 /  10  20  10  30
FORT SUMNER.....................  36  41  26  47 /  20  30  20  30
ROSWELL.........................  43  44  31  46 /  10  10  10  20
PICACHO.........................  37  43  26  44 /  10  20  20  20
ELK.............................  32  41  23  41 /  10  30  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR THE FOLLOWING
ZONES...NMZ103>109.

WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON MST FRIDAY
FOR THE FOLLOWING ZONES...
NMZ503-504-506-507-517-518-522-524-526-534-535-537-539.

WIND ADVISORY UNTIL 7 PM MST THIS EVENING FOR THE FOLLOWING ZONES...
NMZ505>508-519>526-529-532-533-537>540.

WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO NOON MST FRIDAY FOR
THE FOLLOWING ZONES...NMZ510>516-521-523-527>533.

&&

GUYER/50
Hazardous weather outlook, Mar 7, 5:45 AM MST, 15 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 AM MST WED MAR 7 2012

NMZ501>540-081300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
545 AM MST WED MAR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM MID MORNING THROUGH MID EVENING FOR
ALL OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT THE NORTHWEST
PLATEAU AND NORTHERN MOUNTAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG
WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. STRENGTHENING
SOUTHWEST WINDS IN ADVANCE OF AN EASTBOUND COLD FRONT WILL GUST TO
50 MPH ACROSS MUCH OF CENTRAL NEW MEXICO THROUGH THIS AFTERNOON.

DEVELOPING SHOWERS OVER THE NORTHWEST WILL CHANGE OVER TO SNOW
LATE THIS AFTERNOON AND EXPAND IN COVERAGE AND INCREASE INTENSITY
THROUGH TONIGHT. SIGNIFICANT ACCUMULATIONS ARE POSSIBLE ACROSS THE
SUMMITS AND HIGHER SLOPES OF THE SAN JUAN AND SANGRE DE CRISTO
MOUNTAINS...WITH LESSER AMOUNTS OVER THE NORTHWEST
PLATEAU...CONTINENTAL DIVIDE...CENTRAL MOUNTAIN CHAIN
SUMMITS...AND ALONG THE INTERSTATE 25 CORRIDOR FROM SANTA FE TO
THE COLORADO LINE. VISIBILITIES WILL BE REDUCED IN LOCAL BLOWING
SNOW THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW WILL EXPAND IN COVERAGE ACROSS NORTHERN AND CENTRAL NEW
MEXICO THURSDAY AND THURSDAY NIGHT...WITH HEAVIEST SNOW ALONG THE
EAST SLOPES AND SUMMITS OF THE CENTRAL MOUNTAIN CHAIN AND THE
SANGRE DE CRISTO RANGE. SNOW WILL CONTINUE THROUGH FRIDAY BEFORE
TAPERING OFF TO ISOLATED SHOWERS OVER THE EAST AND NORTH THROUGH
SATURDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURED WIND SPEEDS...WIND
IMPACTS...AND MEASURED SNOWFALL AMOUNTS THROUGH THE NATIONAL
WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY
CALLING 1.888.386.7637.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 4:15 AM MSTWind AdvisoryABQ9 hr
Mar 8, 7:46 AM MSTHigh Wind WarningABQ5 hr

Nearby

High Wind Watches in New Mexico, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.